Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2026 / Volume: 72 Issue: 3

Statistical structures and Killing vector fields on tangent bundles with respect to two different metrics

Pages
—
Publication Date
2023-09-30
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

The purpose of this paper is to study statistical structures on $TM$ with respect to the metrics $G_{1}=^{c}g+^{v}(fg)$ and $G_{2}=^{s}g_{f}+^{h}g,\ $ where $f$ is a smooth function on $M,$ $^{c}g$ is the complete lift of $g$, $^{v}(fg)$ is the vertical lift of $fg$, $^{s}g_{f}$ is a metric obtained by rescaling the Sasaki metric by a smooth function $f$ and $^{h}g$ is the horizontal lift of $g.$ Moreover, we give some results about Killing vector fields on $TM$ with respect to these metrics.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Let $(M,g)$ be a Riemannian manifold and $TM$ be its tangent bundle.
📊
Key Findings & Data:Let $(M,g)$ be a Riemannian manifold and $TM$ be its tangent bundle.
💡
Conclusion & Impact:The purpose of this paper is to study statistical structures on $TM$ with respect to the metrics $G_{1}=^{c}g+^{v}(fg)$ and $G_{2}=^{s}g_{f}+^{h}g,\ $ where $f$ is a smooth function on $M,$ $^{c}g$ is the complete lift of $g$, $^{v}(fg)$ is the vertical lift of $fg$, $^{s}g_{f}$ is a metric obtained by rescaling the Sasaki metric by a smooth function $f$ and $^{h}g$ is the horizontal lift of $g.$ Moreover, we give some results about Killing vector fields on $TM$ with respect to these metrics.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Statistical manifold · Riemannian metric · tangent bundle

Abstract

Let $(M,g)$ be a Riemannian manifold and $TM$ be its tangent bundle. The purpose of this paper is to study statistical structures on $TM$ with respect to the metrics $G_{1}=^{c}g+^{v}(fg)$ and $G_{2}=^{s}g_{f}+^{h}g,\ $ where $f$ is a smooth function on $M,$ $^{c}g$ is the complete lift of $g$, $^{v}(fg)$ is the vertical lift of $fg$, $^{s}g_{f}$ is a metric obtained by rescaling the Sasaki metric by a smooth function $f$ and $^{h}g$ is the horizontal lift of $g.$ Moreover, we give some results about Killing vector fields on $TM$ with respect to these metrics.

🔖

Cite This Article

Altunbaş, M. (2023). Statistical structures and Killing vector fields on tangent bundles with respect to two different metrics. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 72 Issue: 3. https://doi.org/10.31801/cfsuasmas.1160135

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (17)

  1. Abbassi, M. T. K., Sarih, M., On natural metrics on tangent bundles of Riemannian manifolds, Arch. Math. (Brno), 41 (2005), 71-92.
  2. Altunbaş, M, Gezer, A., Bilen, L., Remarks about the Kaluza-Klein metric on tangent bundle, Int. J. Geom. Met. Mod. Phys., 16(3) (2019), 1950040. https://doi.org/10.1142/S0219887819500403
  3. Amari, S., Differential geometric methods in statistics- Lect. Notes in Stats., Springer, New York, 1985.
  4. Anastasiei, M., Locally conformal Kaehler structures on tangent bundle of a space form, Libertas Math., 19 (1999), 71-76.
  5. Balan, V., Peyghan, E., Sharahi, E., Statistical structures on the tangent bundle of a statistical manifold with Sasaki metric, Hacettepe J. Math. Stat., 49(1) (2020), 120-135. https://doi.org/10.15672/HJMS.2019.667
  6. Dombrowski, P., On the geometry of the tangent bundle, J. Reine Angew. Math., 210 (1962), 73-88. https://doi.org/10.1515/crll.1962.210.73
  7. Gezer, A., Altunbaş, M., Some notes concerning Riemannian metrics of Cheeger Gromoll type, J. Math. Anal. App., 396(1) (2012), 119-132. https://doi.org/10.1016/j.jmaa.2012.06.011
  8. Gezer, A., Bilen, L., Karaman, C¸., Altunba¸s, M., Curvature properties of Riemannian metrics of the forms Sgf +Hg on the tangent bundle over a Riemannian manifold (M,g), Int. Elec. J. Geo., 8(2) (2015), 181-194. https://doi.org/10.36890/iejg.592306
  9. Gezer, A., Ozkan, M., Notes on the tangent bundle with deformed complete lift metric, Turkish J. Math., 38 (2014), 1038-1049. https://doi.org/10.3906/mat-1402-30
  10. Lauritzen, S., Statistical manifolds. In Differential geometry in statistical inference, IMS lecture notes monograph series (10), Institute of Mathematical Statistics, Hyward, CA, USA, 96-163, 1987.
  11. Peyghan, E., Seifipour, D., Blaga, A., On the geometry of lift metrics and lift connections on the tangent bundle, Turkish J. Math., 46(6) (2022), 2335-2352. https://doi.org/10.55730/1300-0098.3272
  12. Peyghan, E., Seifipour, D., Gezer, A., Statistical structures on tangent bundles and Lie groups. Hacettepe J. Math. Stat., 50 (2021), 1140-1154. https://doi.org/10.15672/hujms.645070
  13. Salimov, A., Kazimova, S., Geodesics of the Cheeger-Gromoll metric, Turkish J. Math., 33(1) (2009), 99-105. https://doi.org/10.3906/mat-0804-24
  14. Sasaki, S., On the differential geometry of tangent bundles of Riemannian manifolds, Tohoku Math. J., 10 (1958), 338-358. https://doi.org/10.2748/tmj/1178244668
  15. Sekizawa, M., Curvatures of tangent bundles with Cheeger-Gromoll metric, Tokyo J. Math. 14(2) (1991), 407-417. https://doi.org/10.3836/tjm/1270130381
  16. Yano, K., Ishihara, S., Tangent and cotangent bundles, Marcel Dekker Inc., New York, 1973.
  17. Gezer, A., Bilen, L., Karaman, C¸., Altunba¸s, M., Curvature properties of Riemannian metrics of the forms Sgf +Hg on the tangent bundle over a Riemannian manifold (M,g), Int. Elec. J. Geo., 8(2) (2015), 181-194. https://doi.org/10.36890/iejg.592306